Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Post-Translocation Survival and Movements of Metropolitan White-Tailed Deer

Jon M. Jones and James H. Witham
Wildlife Society Bulletin (1973-2006)
Vol. 18, No. 4 (Winter, 1990), pp. 434-441
Published by: Wiley on behalf of the Wildlife Society
Stable URL: http://www.jstor.org/stable/3782744
Page Count: 8
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Post-Translocation Survival and Movements of Metropolitan White-Tailed Deer
Preview not available

Page Thumbnails

  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438
  • Thumbnail: Page 
439
    439
  • Thumbnail: Page 
440
    440
  • Thumbnail: Page 
441
    441